# SDR DXTA2021080446340

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0164
- Aircraft time: 2,601 hours, 1,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: EMERGENCY LIGHT ABOVE MAIN ENTRANCE DOOR WILL NOT EXTINGUISH.   GAINED ACCESS TO INERTIA SWITCH, RESET SWITCH, EMERGENCY LIGHTS EXTINGUISHED, OPS CHECKS GOOD, PERFORMED CLOSE OUTS. ALL WORK ODNE I.A.W. CE-680A AMM CH 33-50-00.
